# SDR QXEA2011051700341

- Difficulty date: May 14, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 19,204 hours, 19,564 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REMOVAL OF THE FWD DOOR HINGE SHAFT FOUND CORROSION ON DRAIN BARRIER ATTACH ANGLE STA 26.700, STR 24L-25L.  REMOVED CORROSION FROM ANGLE IAW RD8/4-53-2344.  FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-2344.  FABRICATED NEW ANGLE.  INSTALLED NEW ANGLE IAW SRM 51-42-05-02-01.
